About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 264040, 9 pages
http://dx.doi.org/10.5402/2012/264040
Research Article

High Performance Gibbs Sampling for IRT Models Using Row-Wise Decomposition

1Educational Measurement and Statistics, Department of Educational Psychology & Special Education, Southern Illinois University Carbondale, Carbondale, IL 62901-4618, USA
2Department of Computer Science, Southern Illinois University Carbondale, Carbondale, IL 62901, USA

Received 15 October 2012; Accepted 4 November 2012

Academic Editors: L. S. Heath, R. Tuzun, and P. B. Vasconcelos

Copyright © 2012 Yanyan Sheng and Mona Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanyan Sheng and Mona Rahimi, “High Performance Gibbs Sampling for IRT Models Using Row-Wise Decomposition,” ISRN Computational Mathematics, vol. 2012, Article ID 264040, 9 pages, 2012. doi:10.5402/2012/264040